# SDR UPS01834817

- Difficulty date: January 23, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 64,392 hours, 25,744 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1&3, RIGHT INBOARD FLAP RIB IS CRACKED AT AFT SPAR MOST I/B RIB AT XCW 64.  REPAIRED RIB IAW SRM 57-2-0 FIG 2.
